# SDR SWIA200312593

- Difficulty date: November 9, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 19,526 hours, 18,180 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Trim Disconnect
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM FAILED SHORTLY AFTER TAKEOFF AND WOULD NOT RESET.  RETURNED TO FIELD.  REMOVED AND REPLACED COPILOT'S STAB TRIM DISCONNECT SWITCH IAW MM 27-41-30.  OPS CHECK GOOD.  P/N ON & OFF 996-0013.
